MathSciNet Relay Station
MathSciNet bibliographic data
MR2171229 (2007f:33028) 33D45 (33D15)
Marco, José Manuel; Parcet, Javier A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006), no. 1, 183–214 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement